| Model Number |
24950KLQ |
| Medical Device Problem Code |
Device Emits Odor (1425)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
10/15/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that the remote monitor had a burning smell.Advised to disconnect the remote monitor.The monitor is expected to be replaced.No patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Product analysis: model: 24950k, serial/lot#:(b)(4) : the remote monitor was returned and analysis revealed that the remote monitor was unable to detect rf (radio frequency) head.Found dirty reader contacts; after cleaning contacts, remote monitor able to recognize the reader normally; found error code 3230 <(>&<)> 5704 failure analysis (fa) log.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
The monitor was replaced and returned.